# SDR FDEA201901180170

- Difficulty date: January 18, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 34,811 hours, 18,616 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR STRUCTURE Z220 PICKUP FITTING AFT UPPER STIFFENING FLANGE CRACKED AT FR18 Y-1959 Z-177 REMOVED FABRICATED NEW AND INSTALLED PICKUP FITTING IAW DWG A53612406 REV C AND TORQUED BOLTS IAW SRM 51-49-00.
